# SDR MALA954482

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071131900
- Condition: Internal Fault
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3319 - ON CLIMB-OUT FROM DTW, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RADAR R/T.  SYSTEM OPERATED SATISFACTORILY.  (X)
